# SDR SIMA20170528001

- Difficulty date: May 28, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 32,086 hours, 27,638 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HU3
- Part serial: 261770
- Condition: Damaged
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUSE, AT FL 350 RECEIVED A TAS MESSAGE ON BOTH CA AND FO AIRSPEED INDICATIONS.  RAN CHECKLIST,  DID NOT DETERMINED  BAD AIRSPEED VOIT CAUTION.  DESCENDED TO LOWER ALTITUDE TO WARM,   DETERMINED CA'S AIRSPEED UNRELIABLE AND APPLIED APPROPRIATE CHECK LIST.  REMOVED WATER FROM PITOT WATER TRAPS IAW AMM 34-13-00. REMOVED AND REPLACED PITOT NR  2 IAW AMM 34-13-01. PERFORMED LEAKAGE IAW AMM34-13-00,  GOOD. PERFORMED HEATING TEST,  GOOD IAW AMM 30-31-00.  ADC SYSTEM OPS CHECKED GOOD IAW AMM 34-15-00.
